# SDR TRBA20120913002

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 31,142 hours, 34,685 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT DURING THE VISUAL APPROACH, THE COCKPIT STARTED GETTING HOT.  THE CREW PLACED THE PACKS ON MANUAL AND THE PROBLEM DID NOT CORRECTED ITSELF.  ON FINAL APPROACH THE CREW SMELLED A FAINT ELECTRICAL BURN SMELL. THE CREW DECLARED AN EMERGENCY.  TAXING TO THE RAMP THE F/A CALLED AND DECLARED SMOKE ODOR AND THE CABIN GETTING HOT.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED DETAILED VISUAL INSP ON CABIN AND FLIGHT COMPT ELECTRICAL SYS AND FOUND WORKING PROPERLY, PERFORMED OPS TEST OF TEMP CONTROL ON CABIN AND FLIGHT COMPT AND NO SMELL OR ABNORMAL SMOKE SMELL ON ACFT IAW JIC 21-61-00-OPT-10000.  THE ACFT WAS RETURNED TO SERVICE.
